Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: remeron side effects

Posted by Jo Ann on June 26, 1999, at 23:53:09

In reply to Re: remeron side effects, posted by jamie on June 19, 1999, at 3:35:36

I took remeron last year. The first week at 15 mg was great. I was sleeping like I hadn't slept in 2 years. My mood imporved tremdously. The next week the doc said to double the dose. I could feel it working in my stomach as I layed in bed, like a mild diet pill. I was awaken most of the night. Then I broke out into a horrible rash all over my body. I really like what the drug did at the lower dose but had to stop due to sever rash all over my body. Has anyone else had an allergic reaction?
Jo Ann




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jo Ann thread:7497